Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Had a positive PT test. Bought mifizest. Can I use it?

hi my name is ana i have the last period on 2 week of febaury & i take a p test on yesterday , which is positive, & i buy the mifizest kit , & i m going to take it tmorrow but i have some question that , i m feeling the pain as i feel it on my periods , can i take this kit or not & when i take the test the one lin is dark but the other line is light what does it mean
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
It is always advisable to contact a specialist before you take the abortion pills as the confirmation of an intrauterine pregnancy along with the period of gestation is mandatory before initiating the treatment. Else, there is always a chance that you would be trying to terminate an ectopic pregnancy and that could be dangerous. Moreover, your pregnancy has to be assessed first as you do not have a strong positive test. Please consult your doctor and get advice. Take care.
Answered: Sun, 14 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor